| Model Number |
1021-04 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On march 23th, the user contacted dario to report low blood glucose (bg) readings.The user reported receiving a bg reading of 97 mg/dl from her dario meter compared to a bg reading of 131 mg/dl from her labwork.
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported that she opened a new cartridge of strips and her bg reading issue was resolved.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.